# SDR REXA2015052100519

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,838 hours, 12,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD EXTERIOR EMER OVERWING LIGHT INOPERATIVE, RT SIDE.  FOUND CONNECTOR J396 DISCONNECTED, CONNECTED IAW AMM 25-26-01.  OPS CHECKED GOOD AT THIS TIME IAW AMM 33-51-00.
